I have been taking metronidazole for six days and I really haven't seen no discharge but when i took a rag to clean myself out that's when i seen a lot of white clump at the entrance of my vigina. I have no smell, but it does itch something I'm wondering im I getting a yeast infection.
Were you being treated for BV (bacterial vaginosis)?
BV is a common bacterial infection of the vagina and is caused by an overgrowth of normal bacteria. The main symptom is a vaginal discharge, often with a noticeable fishy smell. The infection can be treated with an antibacterial such as metronidazole. Some women develop a vaginal yeast infection or thrush after a course of an antibacterial. The main symptoms of a vaginal yeast infection are a cottage cheese like discharge, redness and itching around the vagina. If you think you have thrush, speak with your doctor or pharmacist for advice.
For more information see:
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2014 • 1 answer
Posted 29 Jul 2015 • 3 answers
Posted 30 Dec 2015 • 2 answers
Posted 20 Jun 2017 • 1 answer
Should there still be a fishy smell coming from the vagina after taking metronidazole vaginal gel...
Posted 13 days ago • 0 answers